ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

К проблеме нарушения теоремы Кона в квантовых точках

Саркисян, А. А. (2002) К проблеме нарушения теоремы Кона в квантовых точках. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 37 (4). pp. 233-236. ISSN 0002-3035

[img]
Preview
PDF
Download (383Kb) | Preview
    Item Type: Article
    Additional Information: Քվանտային կետերում Կոնի թեորեմի խախտման վերաբերյալ։ On the problem of violation of Kohn's theorem in quantum dots.
    Uncontrolled Keywords: Սարգսյան Հ. Ա., Sarkisyan H. A.
    Subjects: Q Science > QC Physics > Quantum Physics
    Q Science > QC Physics > Radiophysics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 03 May 2012 13:03
    Last Modified: 18 Mar 2014 15:38
    URI: http://physics.asj-oa.am/id/eprint/583

    Actions (login required)

    View Item